# SDR CA141001001

- Difficulty date: August 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 18,325 hours
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Failed
- Location: Nr 5 Cylinder
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE HAD HIGH VIBRATIONS FOR COUPLE OF SECONDS AND THEN THE ENGINE STOPS SUDDENLY. THE PILOT DID AN EMERGENCY LANDING.    THE AME`S FOUND THE CYLINDER NR 5 BEEN PUNCTURED BY CONNECTING ROD. ENGINE OVERHAUL SHOP ACKNOWLEDGED THE PROBABLE CAUSE IS THE FAILURE OF THE MASTER CONNECTING ROD. ENGINE OIL SAMPLE WAS SENT FOR FURTHER INVESTIGATION.
